Affordable Access

Publisher Website

Resonance Problems for thep-Laplacian

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
169
Issue
1
Identifiers
DOI: 10.1006/jfan.1999.3501

Abstract

Abstract We consider resonance problems at an arbitrary eigenvalue of the p-Laplacian, and prove the existence of weak solutions assuming a standard Landesman–Lazer condition. We use variational arguments to characterize certain eigenvalues and then to establish the solvability of the given boundary value problem.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Resonance problems for thep-Laplacian systems

on Journal of Mathematical Analys... Jan 01, 2008

Eigenvalue problems for thep-Laplacian

on Nonlinear Analysis Theory Meth... Jan 01, 2006

A multiplicity theorem for problems with thep-Lapl...

on Journal of Functional Analysis Jan 01, 2007

The range of thep-Laplacian

on Applied Mathematics Letters Jan 01, 1997
More articles like this..